MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012626-39
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that a non-abbott stent graft was implanted in the abdominal aortic aneurysm.The stent graft was not fully inflated and part of the graft bent.The 10x39 mm omnilink elite stent was inserted through the radial access site into the stent graft to reinforce the graft, but the omnilink stent dislodged from the delivery system during positioning.The omnilink elite stent was deployed at an unintended vessel in the external iliac artery (eia) using a non-abbott balloon through a femoral access site.Another stent was implanted inside the stent graft and the procedure was completed.There was no report of a clinically significant delay in the procedure and no patient effect caused by the device.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6613548
Report Number2024168-2017-04796
Device Sequence Number10889443
Product Code NIO
UDI-Device Identifier08717648179389
UDI-Public(01)08717648179389(17)180331(10)4103141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number1012626-39
Device Lot Number4103141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR